# SDR DHL99804002

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Linkage
- Part number: 4779333
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  UNABLE TO VERIFY NOSE WHEEL ALIGNED, LEFT GEAR DOWN AND RETURNED FOR LANDING.  FOUND GROUND SHIFT MECHANISM BROKEN.  REMOVED AND REPLACED LINKAGE PER MM 32-23-1.  CYCLED HANDLE WITH NO DEFECTS NOTED.
